# SDR ASAA2016052916877

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,871 hours, 11,015 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF1 & HF2 RADIOS GARBLED AND UNREADABLE FROM BOTH SFO RADIO AND OTHER ENROUTE TRAFFIC.  ACFT GROUNDED. PERFORMED FIM 23-11, TASK 806, HF NR 1 & NR 2 OPERATE NORMAL.  RECEIVE AND TRANSMIT TO SFO WAS HEARD LOUD AND CLEAR, ACFT OK FOR SERVICE. GROUND FUNCTIONAL CHECK SUCCESSFUL.
